# SDR IXXA0500086S

- Difficulty date: December 8, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND LT L/E WING INBOARD EXTENDED L/E OUTER PLATING INTERIM REPAIR AROUND STA XSF 710.000. MAJOR REPAIR ACCOMP IAW FAA FORM 8110-3 NR 04592, DWG SEMON EO 3787. REMOVED FASTENERS IAW DC8 SRM 51-1-21 AND SRM 51-1-20D. REMOVED DAMAGED AREA IAW DWG SEMON EO 3787.  PERFORMED NDT INSPECTION IAW DWG EO 3787, DC8 NDT SRM PART 06-10-01-001. FABRICATED EXTERNAL REPAIR DOUBLER + FILLER IAW DWG SEMON EO 3787.  CLEANED, TREATED AND PRIMED AREA + REPAIRED PARTS INTERNAL PART IAW DC9 SRM 51-1-8B APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIRED PARTS WITH NEW FASTENERS IAW DWG SEMAN EO 3787 DC8 SRM 51-1-21 AND 51-1-20D
